# SDR MASA200601289

- Difficulty date: May 8, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 7,638 hours, 4,773 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7281 IAD - INBD FLIGHT SPOILERS/SPOILERONS CAUTION.  MX PERFORMED SPOST. NO FURTHER DEFECTS NOTED.
